A dear friend has stopped taking Subutex, he had been on 16mg for around 6 weeks, and just came off it w/o tapering. He has preexisting mental health issues (schizophrenia, severe deporession and anxiety), ffor which he takes citalopram and olanzapine. he has been off subs for almost a fortnight, but is finding the feelings of akaesthesia (rls), anxiety and depression unbearable, to the point he is seriuosly considering going back on heroin/just deliberately od'ing.
I am really concerned for his mental wellbeing and was wondering if, in this situation, if he is likely to be through the worst? I don't want to give him bad advice, we live in different cities, and he is so isolated in his current home (homeless hostel). He is going to see the GP tomorrow, but has been advise3d that to be re-prscribed subs, he will need to provide a positive sample. If this is the case, I am almost certain that he will just jack up a couple of grams and kill himself. Please help, I am so worried and just want to be able to help him in any way I can. Have already researched and told him about anything that may help, in terms of alleviating the severity of his withdrawal (i.e. amino acids, 5htp etc, though am not sure about 5htp interacting with his medications). Thanks in advance.